# SDR SWI2025F00973

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMER EXIT DOOR HAS CRACK NEXT TO AFT MICROSWITICH BRACKET.   (C-CHECK RO 07/16/2025)REPAIRED LH AFT EMER DOOR CRACK ON AFT MICROSWITCH BRACKET AREA REF REO 670-52-21-103 REV.-- DATED 2024-11-06.C/W 51-900-1002-SKY
